# SDR CALA2017111004003

- Difficulty date: November 10, 2017
- Submitted: November 11, 2017
- Operation: Air carrier
- Aircraft: N73256
- Make and model: Boeing 737824
- Aircraft serial: 30611
- Aircraft time: 55,058 hours, 19,775 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Loose
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R2 DOOR EMERGENCY EXIT SIGN LOOSE.  SECURED THE SIGN, OK TO CONTINUE.
